# SDR CALA9700958

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR TRACK CORRODED AT BS 400 TO 440, RBL 46.  THE FLOOR TRACK WAS REMOVED, A NEW TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-10-5.
